# SDR SCNA20210528062

- Difficulty date: May 14, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 36,821 hours, 15,270 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING #3 SLAT UPPER SURFACE HAVE A DENT 51" FROM OUTBOARD AND 3" FROM TRAILING EDGE. REPAIRED DENT AT 51" FROM OUTBOARD AND 3" FROM TRAILING EDGE ON LEFT HAND WING #3 SLAT UPPER SURFACE IAW B737 SRM 57-42-01-2R-11 + SRM 51-70-10-2R-2.
